# SDR ASOA201001562

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,357 hours, 11,212 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT ENTERIOR EMERGENCY LIGHT INOP.  R & R BULB IAW AMM 33-51-15, OPS CHECK GOOD IAW AMM 33-51-15.  (CLOSED)
